# SDR UALA2009010800082

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 69,597 hours, 11,486 cycles
- Engine: Pwa PW4060
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Part number: 852703
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT AIR-GRD PROBLEM.  FOUND 200V AT PITOT HEAD ON GRD ENG'S OFF. REPLACED SYS 1 AIR-GROUND RELAY K552, LT PROBE HEAT TEST RELAY K643 & GEAR TILT RT MLG RELAY K10446.  ACCOMPLISHED CONTINUITY CHECKS.  REMOVED RELAYS K514, 515 & 516 AIR GROUND SYS RELAY ESTABLISHED CONTINUITY AT EACH RELAY.  WITH RELAYS INSTALLED UNABLE TO MAKE GROUND TO GET CORRECT COCKPIT INDICATION.  REMOVING ANY ONE SYS 1 AIR GROUND RELAY ALLOWS CORRECT INDICATION FROM INSTALLED RELAYS.  SUSPECT 28V DC POWER DROP.  CHECKED D5664P PIN 33, NO 28V.  RESET AIR GROUND SYS 1 POWER C/B U15, 28V NOW RESTORED.  DISCONNECTED AUTO SPEEDBRAKE TRUCK TILT SENSOR, ALL INDICATIONS NORMAL.  CONNECTED NEW S10598 & CONFIRMED INDICATIONS STATIC AND RUNNING.
